# SDR VNAA9802022

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu Bleed Syst
- Part number: GTCP36150DD
- Condition: Smoking
- Location: Cabin
- Part time: 67,299 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING THE CLIMB-OUT AFTER TAKEOFF, THE CREW NOTICED SMOKE IN THE CABIN.  THE CREW LEVELED OFF AND DECLARED AN EMERGENCY.  THE SMOKE DISSIPATED AFTER THE AIRCONDITIONING WAS SELECTED OFF.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND OPERATION CHECKED THE AIR CONDITIONING SYSTEMS, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 36-10-00. MAINTENANCE DETERMINED THAT THE SMOKE WAS CAUSED BY THE AUXILIARY POWER PLANT BLEED. MAINTENANCE DEFERRED THE AUXILIARY POWER PLANT IAW THE MEL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
